# SDR CALA2018120702497

- Difficulty date: December 1, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423620191
- Condition: Not Reported
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR16 NO.7 STOP FITTING BOTH INBD BOLT HOLES PRODUCE REJE CTABLE INDICATIONS DURING RFHEC INSPECTION A3NB-53-4-6304 GENERA TED BY V061690 ON HAECO LCQ NR 9294675 REMOVED AND REPLACED #7 INTERCOASTAL @ R1 DOOR FR16 IAW A320 SRM 51-72-11 BY MECH V913402 INSP BY LC-99
